# SDR AALA202506164765

- Difficulty date: April 27, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON SUPPORT STRUT ELEVATOR HINGE ARM 4 LH. MAINTENANCE REPLACED  SUPPORT STRUT ELEVATOR HINGE ARM 4 LH IAW AMM 55-16-48-400-001-A  AND IAW AMM 55-16-48-000-001-A.
